# SDR 2003FA0000885

- Difficulty date: September 3, 2003
- Submitted: September 3, 2003
- Operation: General aviation
- Make and model: Frchld SA227CC
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Clamp
- Condition: Broken
- Location: Engine Truss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AIRCRAFT ENGINE TRUSS ADEL CLAMPS FROM 3 O'CLOCK POSITION TO 9 O'CLOCK ARE SEVERLY BRITTLE AND ARE BREAKING, AND CORRODING THE ASSEMBLY DUE TO THE HIGH HEAT BEING GENERATED FROM THE ENGINE.
